# SDR HEEA080438

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,500 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Connector
- Part number: MS2456W10SL3S
- Condition: Dirty
- Location: Oil Press Xmiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMBINING BOX OIL PRESSURE FLUCTUATING. FOUND CONNECTOR PLUG AT OIL PRESSURE TRANSMITTER DIRTY AND THE COMBINING BOX VEN PLUG.  CLEANED PLUG AND VENT.
